Centro-affine invariant conditions for the existence of a center
Doklady Akademii Nauk, Tome 301 (1988) no. 6, pp. 1297-1301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_6_a2,
author = {N. I. Vulpe and K. S. Sibirskii},
title = {Centro-affine invariant conditions for the existence of a center},
journal = {Doklady Akademii Nauk},
pages = {1297--1301},
year = {1988},
volume = {301},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_6_a2/}
}
N. I. Vulpe; K. S. Sibirskii. Centro-affine invariant conditions for the existence of a center. Doklady Akademii Nauk, Tome 301 (1988) no. 6, pp. 1297-1301. http://geodesic.mathdoc.fr/item/DAN_1988_301_6_a2/